Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 1(265), Pages 199–200 (Mi umn2175)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Matrix representations of infinite-dimensional Lie algebras

M. V. Zaicev


Full text: PDF file (141 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:1, 267–268

Bibliographic databases:

MSC: 17B65, 17B10
Received: 02.03.1987

Citation: M. V. Zaicev, “Matrix representations of infinite-dimensional Lie algebras”, Uspekhi Mat. Nauk, 44:1(265) (1989), 199–200; Russian Math. Surveys, 44:1 (1989), 267–268

Citation in format AMSBIB
\Bibitem{Zai89}
\by M.~V.~Zaicev
\paper Matrix representations of infinite-dimensional Lie algebras
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 1(265)
\pages 199--200
\mathnet{http://mi.mathnet.ru/umn2175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=997700}
\zmath{https://zbmath.org/?q=an:0677.17013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..267Z}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 1
\pages 267--268
\crossref{https://doi.org/10.1070/RM1989v044n01ABEH002026}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CD32200030}


Linking options:
  • http://mi.mathnet.ru/eng/umn2175
  • http://mi.mathnet.ru/eng/umn/v44/i1/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Zaicev, “Locally representable varieties of Lie algebras”, Math. USSR-Sb., 67:1 (1990), 249–259  mathnet  crossref  mathscinet  zmath  isi
    2. M. V. Zaicev, “Special Lie algebras”, Russian Math. Surveys, 48:6 (1993), 111–152  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:255
    Full text:104
    References:39
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021